# SDR SWAA2022030727473

- Difficulty date: April 23, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 143A541011
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT INTERCOSTAL AT STA 500D TO STA 520 BL0; UPPER FLANGE IS CRACKED / REMOVED PASSENGER CABIN FLOOR SUPPORT INTERCOSTAL AT STA 500D TO STA 520 BL0 UPPER FLANGE IAW SRM 51-40-02-0G-0 FABRICATED PN # 143A5410-11 ON SHOP TRAVELER WO#39269-2400-0004. INSTALLED UPPER FLANGE SUPPORT INTERCOSTAL ANGLE IAW SRM 51-40-02-0G-0 AND BOEING DWG#143A5400 REV-.
